# SDR DXTA201305060571

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 8,349 hours, 5,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Torn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A SYS HYD SYS.  QUANITY DROPPED BELOW 14 PERCENT FOLLOWED BY ASSOCIATED CAS MSG.  "A" PRESSURE WENT TO ZERO.  FOLLOWED CHECKLIST, BLEW GEAR DOWN.  HYD FLUID LEAKING UNDER ACFT CENTER DRAIN MAST.  TROUBLESHOT "A" HYD SYS.  FOUND LT HYD PRESSURE TRANSDUCER O-RING TORN.  ALSO FOUND HYD RESERVOIR INTERNAL FAILURE ON LT PYLON. REPLACED LT HYD RESERVOIR IAW MM 79-10-10.  BLED SYS, OPS & LEAK CHECKED GOOD.
